# SDR 20001129AP008

- Difficulty date: August 16, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 90G37
- Condition: Stripped
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 649 DEPARTING IND DURING CRUISE SYSTEM LEAK IN B HYDRAULIC QUANTITY THEN LOST NR 1 B PUMP.  EMERGENCY GROUND EQUIPMENT WAS DISPATCHED TO THE AIRCRAFT.  AIRCRAFT LANDED SLC SAFELY.  FOUND LEAK AT NR 1 B PUMP LOW PRESSURE SWITCH.  REMOVED AND REPLACED SWITCH ASSY ON ON B SYSTEM MODULE.  (M)
